Cipladon contains Paracetamol 1000 mg effervescent. It is used for the relief of headache including migraine, neuralgia, toothache, period pain, and rheumatic aches and pains. Symptomatic relief of colds, influenza and sore throats.
How to use :
For oral administration only. Dissolve a tablet of Cipladon 1000mg in water (about 200 ml) before drinking.
For Adults, the elderly and children over 16 years only: One tablet to be taken up to four times daily. Maximum dose of 4 tablets in 24 hours.